# SDR USAA001281

- Difficulty date: August 17, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .250 INCH, AFT SERVICE DOOR LOWER HINGE.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-03 AND EA 67849.  (M)
